Search from the table of contents of 2.5 million books
Advanced Search (Beta)
Home > Heavy traffic limits for multiphase queues /

Heavy traffic limits for multiphase queues /


Book Informaton

Heavy traffic limits for multiphase queues /

Author

Karpelevich, F. I.; Kreĭnin, A. Ya.

Series

Translations of mathematical monographs,

Volume

v. 137

Year of Publication

[1994], ©1994.

Publisher

American Mathematical Society,

City of Publication

Providence, R.I

Pages

143

Language

en

ISBN

0821845977

ARI Id

1671355122724


Find on

World Cat

OpenLibrary

Internet Archive


This page has been accessed 2 times.
Citation Options
Download Citation

Chapters/HeadingsAuthor(s)PagesInfo
Loading...
Chapters/HeadingsAuthor(s)PagesInfo